International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 103

Research Paper | Mathematics | Iraq | Volume 6 Issue 8, August 2017


Totaly *-paranormal and the Operators Equations SRS= S2 and RSR= R2

Buthainah A.A. Ahmed, Hassan N. Almrayatee


Abstract: In this paper we study the property of the operator equations SRS = S2 and RSR = R2 where S is a *-paranormal operator we show that if S or S is a polynomial root of *-paranormal operator then f (A) 2 gW for all f 2 H ( (A)), where A 2 fAB, BA, Bg and we show that For the operator equation SRS = S2 and RSR = R2 we have  (S) =  (SR) =  (RS) =  (R)


Keywords: Paranormal operator, generalized Weyls theorem, single valued extension property


Edition: Volume 6 Issue 8, August 2017,


Pages: 1217 - 1221


How to Cite this Article?

Buthainah A.A. Ahmed, Hassan N. Almrayatee, "Totaly *-paranormal and the Operators Equations SRS= S2 and RSR= R2", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20175711, Volume 6 Issue 8, August 2017, 1217 - 1221

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'operator'

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 12, December 2021

Pages: 787 - 791

Derivations on Prime Rings and Standard Operator Algebras with Generating Theorems

Dr. C. Manjula, Padmavathi V

Share this Article

Downloads: 3 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 1076 - 1082

Quasiaffine Inverses of Linear Operators in Hilbert Spaces

J. M. Mwanzia, M. Kavila, J. M. Khalagai

Share this Article

Similar Articles with Keyword 'generalized'

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar, Naresh Kumar, Vimal Kumar

Share this Article

Similar Articles with Keyword 'theorem'

Downloads: 149

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 887 - 888

Relation between the Highest Common Factor (HCF), Least Common Multiple (LCM) and Common Ratio of Geometric Progression (G.P) [For Finite Number of Terms]

Chirag Gupta

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1247 - 1257

Natural Number System and Its Fundamental Relationships (Proof of Fermat's Last Theorem)

Sugesh Krishna C. P.

Share this Article

Similar Articles with Keyword 'single'

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1107 - 1111

Mathematical Model on Reliability with Three Units

Dr. Shruti Rani

Share this Article

Downloads: 57

Research Paper, Mathematics, Kenya, Volume 8 Issue 12, December 2019

Pages: 1085 - 1090

Solutions of the 2D Macroscopic Motor Vehicle Traffic Flow Model

Justus Kaisa Nyang'acha, Prof. Oduor Okoya, Prof. Naftal Omolo Ongati

Share this Article

Similar Articles with Keyword 'valued'

Downloads: 105

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 2046 - 2050

Complete and Complementary Domination Number in Interval Valued Fuzzy Graphs

N.Sarala, T.Kavitha

Share this Article

Downloads: 111

Informative Article, Mathematics, Indonesia, Volume 4 Issue 3, March 2015

Pages: 2476 - 2479

Portfolio Selection with Fuzzy Downside Risk Model: A Numerical Study

Muslena Layla, Meiria Jolina Tarigan, Yulia Utami, Wilma Handayani

Share this Article

Similar Articles with Keyword 'extension'

Downloads: 2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 12, December 2021

Pages: 939 - 942

Extension of Definition of First Order Derivative (First Principle) to Obtain New Definition of Conformable Fractional Derivative

Rajratana Maroti Kamble, Zampalwad S. S

Share this Article

Downloads: 36 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, Singapore, Volume 10 Issue 10, October 2021

Pages: 1177 - 1184

On the Development of Quasi-Reflection and Related Properties

Arunav Maheshwari

Share this Article

Similar Articles with Keyword 'property'

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 11 Issue 1, January 2022

Pages: 934 - 936

Total k-rainbow Domatic Number

Pavitra P. Kumbargoudra, Shailaja S. Shirkol

Share this Article

Downloads: 2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 12, December 2021

Pages: 939 - 942

Extension of Definition of First Order Derivative (First Principle) to Obtain New Definition of Conformable Fractional Derivative

Rajratana Maroti Kamble, Zampalwad S. S

Share this Article
Top